# SDR FDEA200911033802

- Difficulty date: November 3, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140N27491
- Condition: Corroded
- Location: Bs 1440-1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOORBOARD SUPPORT UPPER SURFACE HAS CORROSION APPROX FROM STA 1440 TO STA 1500 AT LBL 4.  REMOVED CORROSION IAW SRM 51-10-02.  CHECKED LIMITS. ORIG MAT THICKNESS 0.063 AFTER REWORK 0.042.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-83.  REMOVED FLOOR SUPPORT AND SPLICE IAW SRM 51-40-02. FABRICATED FLOOR SUPPORT. LOCATED AND   DRILLED FLOOR SUPPORT IAW SRM 51-40-05. TREATED AND PRIMED FLOOR SUPPORT IAW   SRM 51-20-01. INSTALLED NUTPLATES IAW SRM 51-40-02. INSTALLED FLOOR SUPPORT AND SPLICE IAW SRM 51-40-02.  THIS IS A MINOR REPAIR.
